# SDR SWAA2023121122326

- Difficulty date: November 16, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BS 663 AND LBL 25 COMMON TO VAPOR BARRIER LOWER POSITIO N MAIN WHEEL WELL COMPARTMENT 2023-694871 CRACK ON ANGLE BS 663 AND LBL 25 COMMON TO VAPOR BARRIER LOWER POSITION MAIN WHEEL WELL COMPARTMENT<[01] REPLACED ANGLE BS 663 AND LBL 25 COMMON TO VAPOR BARRIER LOWER POSITION MAIN WHEEL WELL IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 111A1000 SHEET: 249 REV: A AND DWG 149A7210 SHEET: 13 REV: - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII.
